Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ample vector bundles on algebraic surfaces


Author: Steven L. Kleiman
Journal: Proc. Amer. Math. Soc. 21 (1969), 673-676
MSC: Primary 14.55
MathSciNet review: 0251044
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.55

Retrieve articles in all journals with MSC: 14.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0251044-7
Article copyright: © Copyright 1969 American Mathematical Society